# SDR 9518589926

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE LEFT MAIN LANDING GEAR WHEEL WELL FORWARD SLANT PRESSURE PANEL WEB.  REPAIRED WEB (P/N 5956065-41), PER EA 99-102597.
